Alert archive / New York / Small Craft Advisories in 2017

Small Craft Advisory 66, NWS New York, NY

June 20, 2017

NWS New York, NY issued this small craft advisory at Jun 20, 2017, 3:13 AM EDT. It took effect at Jun 20, 2017, 2:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2017, 3:13 AM EDT (07:13 UTC)
In effect from
Jun 20, 2017, 2:00 PM EDT
Expired
Jun 20, 2017, 7:44 PM EDT
In force
6 hr
Issued by
NWS New York, NY

The text

As transmitted.

035 
WHUS71 KOKX 200713
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
313 AM EDT TUE JUN 20 2017

...ROUGH CONDITIONS CONTINUE ON THE AREA WATERS INTO TONIGHT...

ANZ330-335-338-340-345-202100-
/O.CAN.KOKX.SC.Y.0064.000000T0000Z-170620T1000Z/
/O.NEW.KOKX.SC.Y.0066.170620T1800Z-170621T0000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
313 AM EDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT
THIS EVENING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ355-202100-
/O.EXT.KOKX.SC.Y.0065.000000T0000Z-170621T0600Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
313 AM EDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20
  KT. NEARSHORE GUSTS TO 25 KT THIS AFTERNOON. SEAS 4 TO 5
  FEET...MAINLY IN SOUTHERLY SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-202100-
/O.EXT.KOKX.SC.Y.0064.000000T0000Z-170621T0600Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
313 AM EDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20
  KT. NEARSHORE GUSTS TO 25 KT THIS AFTERNOON. SEAS 5 TO 6 
  FEET...MAINLY IN SOUTHERLY SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
587 
WHUS71 KOKX 201329
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
929 AM EDT TUE JUN 20 2017

...ROUGH CONDITIONS CONTINUE ON THE AREA WATERS INTO TONIGHT...

ANZ355-202200-
/O.CON.KOKX.SC.Y.0065.000000T0000Z-170621T0600Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
929 AM EDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. NEARSHORE GUSTS TO 25 KT THIS AFTERNOON. SEAS 4 TO 5 
  FEET...MAINLY IN SOUTHERLY SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-202200-
/O.CON.KOKX.SC.Y.0064.000000T0000Z-170621T0600Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
929 AM EDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. NEARSHORE GUSTS TO 25 KT THIS AFTERNOON. SEAS 5 TO 6 
  FEET...MAINLY IN SOUTHERLY SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-202200-
/O.CON.KOKX.SC.Y.0066.170620T1800Z-170621T0000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
929 AM EDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 PM EDT THIS EVENING...

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT THIS 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
320 
WHUS71 KOKX 201924
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
324 PM EDT TUE JUN 20 2017

...ROUGH CONDITIONS CONTINUE ON THE AREA WATERS TONIGHT...

ANZ350-353-210400-
/O.EXT.KOKX.SC.Y.0064.000000T0000Z-170621T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
324 PM EDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH NEARSHORE GUSTS
  UP TO 25 KT. SEAS 3 TO 6 FEET...MAINLY IN A SOUTHERLY SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ355-210400-
/O.CON.KOKX.SC.Y.0065.000000T0000Z-170621T0600Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
324 PM EDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH NEARSHORE
  GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET...MAINLY IN A SOUTHERLY 
  SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-210000-
/O.CON.KOKX.SC.Y.0066.000000T0000Z-170621T0000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
324 PM EDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
756 
WHUS71 KOKX 202344
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
744 PM EDT TUE JUN 20 2017

...ROUGH OCEAN SEAS TONIGHT...

ANZ350-353-211000-
/O.CAN.KOKX.SC.Y.0064.000000T0000Z-170621T1000Z/
/O.NEW.KOKX.SW.Y.0014.170620T2344Z-170621T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
744 PM EDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT
OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL
CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS
CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS
NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS
THAN IS NORMALLY EXPERIENCED. REMEMBER THAT BREAKING WAVES CAN
EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

ANZ330-335-338-340-345-210045-
/O.CAN.KOKX.SC.Y.0066.000000T0000Z-170621T0000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
744 PM EDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WIND GUSTS HAVE DIMINISHED BELOW 25 KNOTS. THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED.

$$

ANZ355-210045-
/O.CAN.KOKX.SC.Y.0065.000000T0000Z-170621T0600Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
744 PM EDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WIND GUSTS AND SEAS HAVE DIMINISHED TO BELOW SMALL CRAFT ADVISORY
LEVELS. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 20, 2:30 AM EDT, 43 minutes earlier.

Area forecast discussion, Jun 20, 2:30 AM EDT, 43 minutes before
Area Forecast Discussion
National Weather Service New York NY
230 AM EDT Tue Jun 20 2017

.SYNOPSIS...
A cold front will move across overnight, followed by a trough
of low pressure moving across Tuesday through Tuesday night.
Another cold front will pass through Wednesday afternoon and
evening, followed by a return to high pressure on Thursday. A
series of frontal systems will then move across, the first
Friday into Friday night, and then another Sunday night into
Monday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Scattered showers are still possible with an upper trough yet
to swing thru.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
Eastern areas could experience a few lingering showers early
Tuesday morning as a shortwave and attendant surface front exit
to the east. Although a short wave passing through by
afternoon will intensify a developing thermal trough, relatively
drier conditions should limit any precipitation chances. Mostly
sunny conditions should prevail, with deeper mixing allowing
gusty winds to develop. Temperatures will be close to or around
5 degrees above climatological normals. Dry conditions continue
into the night, with a humid air mass keeping low temperatures
well above normal.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
An active northern branch of the polar jet will remain across
the northern tier of the country with the mean upper trough
residing from the Northern Plains into the Northeast. This will
allow for several frontal systems to impact the area during the
time, the first Friday into Friday night, and then another late
Sunday into Monday. In between, weak high pressure is forecast
for Saturday and Sunday.

The 19/12Z GFS was an outlier from the ECMWF/GGEM, with a much
slower progression of the frontal system Friday into Saturday,
with the cold frontal passage almost 24 hours later on Sunday
morning. This appears to be due to phasing with a short wave
trough over western Canada and the Norther Plains, which keeps
heights higher across the east, versus the GGEM/ECMWF which
have less interaction and allow the upper vortex over eastern
Canada to descend SE into the Great Lakes and Northeast. This
results in a cold frontal passage Saturday morning with dry
weather for the much of the weekend. While preference is toward
this more progressive solution, will still leave a low chance of
showers in the forecast on Saturday to account for some
uncertainty in the forecast. The best chance for convection at
will be Friday night and again Sunday night into Monday morning
in association with cold frontal passages.

Temperatures through much of the period will be near or just
above seasonable levels.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
A cold front will slowly move through late tonight into early
this morning. IFR cigs with sct showers to start should
improve to MVFR after daybreak, then quickly become VFR after
12Z-13Z except at KGON, which should hold onto MVFR cigs most of
the morning.

Later AMD's should serve mainly to fine-tune timing of flight
cat improvements and wind shifts/increases.

.OUTLOOK FOR 06Z WEDNESDAY THROUGH SATURDAY...
.Late tonight...VFR.
.Wednesday-Thursday...VFR. Slight chance of tstm at/near KSWF
Wed afternoon, with local MVFR.
.Friday-Saturday...Chance of showers/tstms with MVFR or lower
conds.

&&

.MARINE...
SCA on all waters tngt. By Tuesday morning, though winds should
subside to 15 kt or less, but it appears seas, at least in the
outer portion of the coastal ocean zones, should remain around 5
ft in continued southerly flow.

Seas on the eastern ocean waters will likely remain above 5 ft
due to residual southerly swells into Wednesday morning.
Otherwise, expecting sub-SCA conditions across the waters until
Friday afternoon/evening ahead of a frontal system when seas on
the ocean could reach 5 ft. Weak high pressure then builds in
for the weekend and should allow for sub-SCA conditions. There is
some uncertainty with timing of a cold frontal passage Friday night.
Should this be delayed, higher seas could linger into Saturday.

&&

.HYDROLOGY...
Around an inch of rain is possible across ern CT and LI tngt.

No hydrologic impacts are anticipated Tuesday-Sunday.

&&

.EQUIPMENT...
* KOKX Weather Radar is scheduled for maintenance starting on
  Friday June 23rd for a period of 3 days.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory until 6 AM EDT early this morning for
     ANZ330-335-338-340-345.
     Small Craft Advisory until 6 PM EDT this evening for ANZ350-
     353-355.

&&

SYNOPSIS...JMC/MD/DW
NEAR TERM...JMC
SHORT TERM...MD
LONG TERM...DW
AVIATION...Goodman
MARINE...MD/DW
HYDROLOGY...JMC/MD/DW
EQUIPMENT...
Hazardous weather outlook, Jun 19, 9:10 PM EDT, 6 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
910 PM EDT Mon Jun 19 2017

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-210115-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
910 PM EDT Mon Jun 19 2017

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-210115-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
910 PM EDT Mon Jun 19 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

JMC

In the hours before

Local storm report, Jun 19, 10:00 PM EDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
1000 PM EDT MON JUN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     HAIL             HAVERSTRAW              41.19N  73.95W
06/19/2017  M1.00 INCH       ROCKLAND           NY   FIRE DEPT/RESCUE

            QUARTER SIZE HAIL REPORTED.

1233 PM     TSTM WND DMG     WEST HAVERSTRAW         41.21N  73.99W
06/19/2017                   ROCKLAND           NY   LAW ENFORCEMENT

            TREE DOWN ON SAMSONDALE AVENUE.

1236 PM     TSTM WND DMG     WEST HAVERSTRAW         41.21N  73.99W
06/19/2017                   ROCKLAND           NY   LAW ENFORCEMENT

            TREE DOWN ON SOUTH CENTRAL HIGHWAY.

1238 PM     TSTM WND DMG     WEST HAVERSTRAW         41.21N  73.99W
06/19/2017                   ROCKLAND           NY   LAW ENFORCEMENT

            TREE DOWN ON INTERSECTION OF ROUTE 9W AND GURNEE
            AVENUE.

0242 PM     LIGHTNING        MIDDLETOWN              41.45N  74.42W
06/19/2017                   ORANGE             NY   EMERGENCY MNGR

            LIGHTNING STRUCK HOME ON BONNIE BRAE DRIVE

0306 PM     TSTM WND DMG     MONTGOMERY              41.52N  74.24W
06/19/2017                   ORANGE             NY   LAW ENFORCEMENT

            WIRES DOWN AT RIVER ROAD AND WILLOW LANE

0318 PM     TSTM WND DMG     PUTNAM VALLEY           41.34N  73.87W
06/19/2017                   PUTNAM             NY   LAW ENFORCEMENT

            TREES ON WIRES AT 459 OSCAWANA ROAD

0324 PM     TSTM WND DMG     PATTERSON               41.51N  73.61W
06/19/2017                   PUTNAM             NY   LAW ENFORCEMENT

            TREES DOWN ON WIRES ON ROUTE 311 IN PATTERSON

0355 PM     FLASH FLOOD      MIDDLETOWN              41.45N  74.42W
06/19/2017                   ORANGE             NY   PUBLIC

            WICKHAM AVE AND WISNER AVE INTERSECTION CLOSED DUE TO
            FLOODING.

0436 PM     TSTM WND DMG     DREWVILLE HEIGHTS       41.39N  73.63W
06/19/2017                   PUTNAM             NY   LAW ENFORCEMENT

            MANY TREES AND WIRES DOWN ON DREWVILLE ROAD

0448 PM     TSTM WND DMG     MIDTOWN MANHATTAN       40.77N  73.97W
06/19/2017                   NEW YORK           NY   EMERGENCY MNGR

            TREE BRANCH BLOCKING TWO LANES GOING WESTBOUND AT 360
            WEST 34TH STREET

0456 PM     TSTM WND DMG     HIGH BRIDGE             40.84N  73.93W
06/19/2017                   BRONX              NY   EMERGENCY MNGR

            TREE SPLIT IN HALF AND BLOCKING STREET AT W167 STREET
            AND WOODYCREST AVENEU

0500 PM     TSTM WND DMG     MANHATTAN               40.78N  73.97W
06/19/2017                   NEW YORK           NY   EMERGENCY MNGR

            TREE FELL ON A CAR AT W 78TH STREET BETWEEN AMSTERDAM
            AND COLUMBUS

0510 PM     FLASH FLOOD      WHITE PLAINS            41.02N  73.76W
06/19/2017                   WESTCHESTER        NY   SOCIAL MEDIA

            BRONX RIVER PARKWAY SOUTHBOUND CLOSED DUE TO FLOODING
            BETWEEN WESTCHESTER COUNTY CENTER AND CHATTERTON AVENUE

0517 PM     MARINE TSTM WIND 1 S MAMARONECK          40.92N  73.73W
06/19/2017  M43 MPH          ANZ335             NY   WXFLOW

            37 KNOT THUNDERSTORM WIND GUST

0524 PM     TSTM WND DMG     HAVERSTRAW              41.19N  73.95W
06/19/2017                   ROCKLAND           NY   SOCIAL MEDIA

            DOWNED TREE ON THE PALISADES PARKWAY NORTHBOUND BETWEEN
            EXITS 13 AND 14

0530 PM     TSTM WND DMG     RUTHERFORD              40.82N  74.11W
06/19/2017                   BERGEN             NJ   TRAINED SPOTTER

            TREE LIMB FELL ON A CAR ON FERONIA WAY

0536 PM     TSTM WND DMG     SOUTHBURY               41.49N  73.22W
06/19/2017                   NEW HAVEN          CT   LAW ENFORCEMENT

            BRANCH DOWN ON STONE GATE DRIVE COVERING THREE QUARTERS
            OF THE ROAD

0537 PM     TSTM WND DMG     WILTON                  41.18N  73.42W
06/19/2017                   FAIRFIELD          CT   LAW ENFORCEMENT

            DOWNED TREE WHICH BROUGH DOWN UTILITY LINES AT 808
            RIDGEFIELD ROAD BETWEEN RUSCOE ROAD AND BALD HILL ROAD

0557 PM     LIGHTNING        MINEOLA                 40.75N  73.64W
06/19/2017                   NASSAU             NY   TRAINED SPOTTER

            LIGHTNING STRIKE SPLITS TWO TREES AT 356 MINEOLA BLVD.

0618 PM     TSTM WND DMG     NORTH HAVEN             41.38N  72.86W
06/19/2017                   NEW HAVEN          CT   LAW ENFORCEMENT

            DOWNED TREE AT MONTOWESE AVENUE AND FITCH STREET

&&

JE
Local storm report, Jun 19, 10:19 PM EDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1019 PM EDT MON JUN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     FLASH FLOOD      PARK SLOPE              40.67N  73.99W
06/19/2017                   KINGS              NY   SOCIAL MEDIA

            FLASH FLOOD IN GOWANUS SECTION OF BROOKLYN

&&

JE
Local storm report, Jun 19, 10:22 PM EDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1022 PM EDT MON JUN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND DMG     MARINE PARK             40.61N  73.93W
06/19/2017                   KINGS              NY   SOCIAL MEDIA

            TREE FELL ONTO HOME

&&

JE
Local storm report, Jun 19, 10:24 PM EDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1024 PM EDT MON JUN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     FOREST HILLS            40.72N  73.85W
06/19/2017                   QUEENS             NY   BROADCAST MEDIA

            TREE FELL ON THE ROAD IN FOREST HILLS

&&

JE
Local storm report, Jun 19, 10:28 PM EDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
1028 PM EDT MON JUN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     HAIL             HAVERSTRAW              41.19N  73.95W
06/19/2017  M1.00 INCH       ROCKLAND           NY   FIRE DEPT/RESCUE

            QUARTER SIZE HAIL REPORTED.

1233 PM     TSTM WND DMG     WEST HAVERSTRAW         41.21N  73.99W
06/19/2017                   ROCKLAND           NY   LAW ENFORCEMENT

            TREE DOWN ON SAMSONDALE AVENUE.

1236 PM     TSTM WND DMG     WEST HAVERSTRAW         41.21N  73.99W
06/19/2017                   ROCKLAND           NY   LAW ENFORCEMENT

            TREE DOWN ON SOUTH CENTRAL HIGHWAY.

1238 PM     TSTM WND DMG     WEST HAVERSTRAW         41.21N  73.99W
06/19/2017                   ROCKLAND           NY   LAW ENFORCEMENT

            TREE DOWN ON INTERSECTION OF ROUTE 9W AND GURNEE
            AVENUE.

0242 PM     LIGHTNING        MIDDLETOWN              41.45N  74.42W
06/19/2017                   ORANGE             NY   EMERGENCY MNGR

            LIGHTNING STRUCK HOME ON BONNIE BRAE DRIVE

0306 PM     TSTM WND DMG     MONTGOMERY              41.52N  74.24W
06/19/2017                   ORANGE             NY   LAW ENFORCEMENT

            WIRES DOWN AT RIVER ROAD AND WILLOW LANE

0318 PM     TSTM WND DMG     PUTNAM VALLEY           41.34N  73.87W
06/19/2017                   PUTNAM             NY   LAW ENFORCEMENT

            TREES ON WIRES AT 459 OSCAWANA ROAD

0324 PM     TSTM WND DMG     PATTERSON               41.51N  73.61W
06/19/2017                   PUTNAM             NY   LAW ENFORCEMENT

            TREES DOWN ON WIRES ON ROUTE 311 IN PATTERSON

0355 PM     FLASH FLOOD      MIDDLETOWN              41.45N  74.42W
06/19/2017                   ORANGE             NY   PUBLIC

            WICKHAM AVE AND WISNER AVE INTERSECTION CLOSED DUE TO
            FLOODING.

0436 PM     TSTM WND DMG     DREWVILLE HEIGHTS       41.39N  73.63W
06/19/2017                   PUTNAM             NY   LAW ENFORCEMENT

            MANY TREES AND WIRES DOWN ON DREWVILLE ROAD

0448 PM     TSTM WND DMG     MIDTOWN MANHATTAN       40.77N  73.97W
06/19/2017                   NEW YORK           NY   EMERGENCY MNGR

            TREE BRANCH BLOCKING TWO LANES GOING WESTBOUND AT 360
            WEST 34TH STREET

0456 PM     TSTM WND DMG     HIGH BRIDGE             40.84N  73.93W
06/19/2017                   BRONX              NY   EMERGENCY MNGR

            TREE SPLIT IN HALF AND BLOCKING STREET AT W167 STREET
            AND WOODYCREST AVENEU

0500 PM     TSTM WND DMG     MANHATTAN               40.78N  73.97W
06/19/2017                   NEW YORK           NY   EMERGENCY MNGR

            TREE FELL ON A CAR AT W 78TH STREET BETWEEN AMSTERDAM
            AND COLUMBUS

0510 PM     FLASH FLOOD      WHITE PLAINS            41.02N  73.76W
06/19/2017                   WESTCHESTER        NY   SOCIAL MEDIA

            BRONX RIVER PARKWAY SOUTHBOUND CLOSED DUE TO FLOODING
            BETWEEN WESTCHESTER COUNTY CENTER AND CHATTERTON AVENUE

0517 PM     MARINE TSTM WIND 1 S MAMARONECK          40.92N  73.73W
06/19/2017  M43 MPH          ANZ335             NY   WXFLOW

            37 KNOT THUNDERSTORM WIND GUST

0524 PM     TSTM WND DMG     HAVERSTRAW              41.19N  73.95W
06/19/2017                   ROCKLAND           NY   SOCIAL MEDIA

            DOWNED TREE ON THE PALISADES PARKWAY NORTHBOUND BETWEEN
            EXITS 13 AND 14

0530 PM     TSTM WND DMG     RUTHERFORD              40.82N  74.11W
06/19/2017                   BERGEN             NJ   TRAINED SPOTTER

            TREE LIMB FELL ON A CAR ON FERONIA WAY

0536 PM     TSTM WND DMG     SOUTHBURY               41.49N  73.22W
06/19/2017                   NEW HAVEN          CT   LAW ENFORCEMENT

            BRANCH DOWN ON STONE GATE DRIVE COVERING THREE QUARTERS
            OF THE ROAD

0536 PM     FLASH FLOOD      PARK SLOPE              40.67N  73.99W
06/19/2017                   KINGS              NY   SOCIAL MEDIA

            FLASH FLOOD IN GOWANUS SECTION OF BROOKLYN

0537 PM     TSTM WND DMG     WILTON                  41.18N  73.42W
06/19/2017                   FAIRFIELD          CT   LAW ENFORCEMENT

            DOWNED TREE WHICH BROUGH DOWN UTILITY LINES AT 808
            RIDGEFIELD ROAD BETWEEN RUSCOE ROAD AND BALD HILL ROAD

0537 PM     TSTM WND DMG     MARINE PARK             40.61N  73.93W
06/19/2017                   KINGS              NY   SOCIAL MEDIA

            TREE FELL ONTO HOME

0545 PM     TSTM WND DMG     FOREST HILLS            40.72N  73.85W
06/19/2017                   QUEENS             NY   BROADCAST MEDIA

            TREE FELL ON THE ROAD IN FOREST HILLS

0557 PM     LIGHTNING        MINEOLA                 40.75N  73.64W
06/19/2017                   NASSAU             NY   TRAINED SPOTTER

            LIGHTNING STRIKE SPLITS TWO TREES AT 356 MINEOLA BLVD.

0618 PM     TSTM WND DMG     NORTH HAVEN             41.38N  72.86W
06/19/2017                   NEW HAVEN          CT   LAW ENFORCEMENT

            DOWNED TREE AT MONTOWESE AVENUE AND FITCH STREET

&&

JE
Local storm report, Jun 19, 10:34 PM EDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1034 PM EDT MON JUN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND DMG     HO-HO-KUS               41.00N  74.10W
06/19/2017                   BERGEN             NJ   BROADCAST MEDIA

            LARGE TREE FELL ON HOUSE

&&

JE

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 3:13 AM EDTRip Current StatementOKXKings, Nassau, Queens, Suffolk18 hr
Jun 20, 7:44 PM EDTSmall Craft Advisory for Hazardous SeasOKX9 hr

Nearby

Small Craft Advisories in New York, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.